BibTeX record: journals/ma/LiangLQ09

download as .bib file

@article{DBLP:journals/ma/LiangLQ09,
  author    = {Han{-}Ying Liang and
               Deli Li and
               Yongcheng Qi},
  title     = {Strong convergence in nonparametric regression with truncated dependent
               data},
  journal   = {J. Multivariate Analysis},
  year      = {2009},
  volume    = {100},
  number    = {1},
  pages     = {162--174},
  url       = {http://dx.doi.org/10.1016/j.jmva.2008.04.002},
  doi       = {10.1016/j.jmva.2008.04.002},
  timestamp = {Sat, 25 Oct 2014 19:49:12 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ma/LiangLQ09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}